Hankel Inequalities for a Subclass of Bi-Univalent Functions based on Salagean type q-Difference Operator


Yalcin S., Altmkaya S., Murugusundaramoorthy G., Vijaya K.

JOURNAL OF MATHEMATICAL AND FUNDAMENTAL SCIENCES, vol.52, no.2, pp.189-201, 2020 (ESCI) identifier identifier

Abstract

In this investigation a new subclass of bi-univalent functions is established that are defined in the open unit disk Delta={Z is an element of(C:vertical bar IZ vertical bar < 1) and are endowed with the Salagean type q-difference operator. Then, Hankel inequalities for the new function class are obtained and several related consequences of the results are also stated.